# SDR SWAA043119

- Difficulty date: October 26, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 66,701 hours, 44,390 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001133
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD ENTRY DOOR LOWER AFT CORNER SKIN CUTOUT CRACKED.  REPAIRED DOOR CUTOUT SKIN PER EA.
